# SDR AALA202103259017

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 58,825 hours, 34,511 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Bent
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. REPLACED BENT HOLD OPEN PIN.
